Universidad Complutense de Madrid
E-Prints Complutense

S-shaped bifurcation branch in a quasilinear multivalued model arising in climatology

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Arcoya Álvarez, David and Tello del Castillo, José Ignacio (1998) S-shaped bifurcation branch in a quasilinear multivalued model arising in climatology. Journal of Differential Equations, 150 (1). pp. 215-225. ISSN 0022-0396

[img] PDF
Restringido a Repository staff only

252kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022039698935021


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

In this paper we show the existence of a continuous and unbounded connected S-shaped set {(Q, u)} where Q is the solar constant and u satisfies a quasilinear eventually multivalued stationary equation on a Riemannian manifold without boundary arising as a stationary energy balance model for the earth surface temperature.


Item Type:Article
Uncontrolled Keywords:S-shaped bifurcation branch; degenerated multivalued equations; Riemannian manifolds; climatolog;
Subjects:Sciences > Mathematics > Differential geometry
ID Code:15680
Deposited On:19 Jun 2012 09:04
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page